taking probiotics-make U stop D or cause C?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

missie1227
Veteran Member


Date Joined Nov 2005
Total Posts : 751
   Posted 8/27/2006 9:02 PM (GMT -6)   
we all know why we take it b/c it is good for your gut....but for me it seems to slow me down some is  that what itis upposed to do?
does it cause D or C
cause right now i am in between and need to be on flagly until ican get to the doc for a script of it to knock out this c-dif i got again....4th time in 1.5 yrs it is awful
9-02 crash w/ C-5-6-7 anterior/posterior fusion in neck w/11 screws and 4 metal plates. multilevel HNP at T & L section. FMS, PA in dec 05. on SSDI after 2.5 yr wait. sezuires, CTS, IBS ( C & D). norco, xanax, predisone shots. i dont know what else is wrong with me and neither does anyone else!!!


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20577
   Posted 8/27/2006 11:47 PM (GMT -6)   
Taking a good probiotic shouldn't cause either C or D....probiotics induce healthy bacteria balance in the intestines which in turn should only help with normal bowel function not either C or D.

Take your flagyl (and any other type of antibiotic) at least 2-3hrs apart from one another.

:)
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 4:20 AM (GMT -6)
There are a total of 2,885,495 posts in 316,643 threads.
View Active Threads


Who's Online
This forum has 157725 registered members. Please welcome our newest member, bawsdad010.
255 Guest(s), 4 Registered Member(s) are currently online.  Details
mRow6, Dimitri71, Shelly1978, Subdenis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer